U.S. doctors online nowAsk doctors free
A 34-year-old member asked:

I'm on 250mg of anafranil (clomipramine) and want to taper off of it, what is the best way to do this?

1 doctor answer5 doctors weighed in
Dr. Khaled Mohamed
Psychiatry 39 years experience
Talk with expert: Do not do anything with medicine without consulting your psychiatrist, everyone is different.You will need close supervision during this process.

Related questions

A 48-year-old member asked:
Are there serious side effects of anafranil (clomipramine)?
2 doctor answers8 doctors weighed in
A 31-year-old member asked:
What are side effects of the drug clomipramine (anafranil)?
4 doctor answers4 doctors weighed in
A 43-year-old member asked:
Is it harmful to take anafranil (clomipramine) for over 20 years?
1 doctor answer6 doctors weighed in
A 45-year-old member asked:
Are there serious side effects of anafranil (clomipramine) medication?
2 doctor answers4 doctors weighed in
A 29-year-old female asked:
What are the processes in anafranil (clomipramine) that make you gain weight ex: lowered metabolism?
1 doctor answer2 doctors weighed in
Last updated May 5, 2014
Connect with a U.S. board-certified doctor by text or video anytime, anywhere.
24/7 visits - just $39!
50% off with $15/month membership

Disclaimer:

Content on HealthTap (including answers) should not be used for medical advice, diagnosis, or treatment, and interactions on HealthTap do not create a doctor-patient relationship. Never disregard or delay professional medical advice in person because of anything on HealthTap. Call your doctor or 911 if you think you may have a medical emergency.